Patterns of Non-exponential Growth of Macroeconomic Models: Two-parameter Poisson-Dirichlet Models (Forthcoming in "Rivista Internazionale di Scienze Sociali", cxv No.1, pp. 109-125, 2007. )
AbstractThis paper discusses non-exponential growth patterns of macroeconomic models. More specifically, the paper discusses asymptotic growth patterns of the numbers of clusters and of components of partition vectors, that is, the number of clusters of specific sizes, of one-andtwo-parameter Poisson-Dirichlet models as the model sizes grow towards infinity. As the model sizes become large, the coefficients of variaation of the cluster sizes and components of the partition vector tend to zero in one-parameter Poisson-Dirichlet model, but they remain positive in the two-parameter version. Furthermore, the two-parameter version of the model exhibits power-law behavior, while the one-parameter versiondoes not. The growth behavior of the two-parameter models is shown to be expressed in terms of generalized Mittag-Leffler distributions. The paper ends with preliminary discussion of the effects of demand pattern management policies on growth patterns of models that endogenize the parameters of the two-parameter Poisson-Dirichlet model.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo in its series CARF F-Series with number CARF-F-085.
Length: 15 pages
Date of creation: Nov 2006
Date of revision:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Aoki, Masanao, 2002.
"Open models of share markets with two dominant types of participants,"
Journal of Economic Behavior & Organization,
Elsevier, vol. 49(2), pages 199-216, October.
- Masanao Aoki, 2002. "Open Models of Share Markets with Two Dominant Types of Participants," UCLA Economics Online Papers 107, UCLA Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.